# SDR SWIA200719000

- Difficulty date: December 26, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,504 hours, 30,142 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 3822 - RECEIVED A TRIPLE CHIME AND "NOSE DOOR OPEN" WARNING MESSAGE CLIMBING THRU 9,000'.  REPLACED MLG SELECTOR VALVE IAW 32-32-10 AS WELL AS MANUAL BYPASS AND RUNAROUND VALVE IAW 32-32-2.  OPS CHECK GOOD, PN: 750004000-003, SN OFF: 058, PN: 750005000, SN OFF: 0740.
